C7db6888-0816-4105-b699-51602a172c32

FASTER Cycling Festival

Saturday, October 26, 2013
FASTER Performance Center 16414 N. 91st Street, Suite 103 ScottsdaleAZ  85260
Saturday, October 26, 2013
FASTER Performance Center 16414 N. 91st Street, Suite 103 ScottsdaleAZ  85260

About This Activity

What is the FASTER Gran Fondo?

The FASTER Gran Fondo is not a bike race, but a challenging and supported bike ride with timed climbs for prizes, that will be held on October 27, 2013.  Cyclists will depart FASTER in Scottsdale, AZ and complete one of three rides options consisting of 35, 65, or 100 mile distances. While not a race, the supported ride will go through the scenic cities of Scottsdale, Cave Creek, and Fountain Hills and will have STRAVA timed King and Queen of the Mountain awards.  Members from the UnitedHealthcare Pro Cycling Team will be in attendance!

What is the FASTER Grand Prix?

The FASTER Grand Prix is a criterium event for competitive and USA Cycling licensed cyclists.  A criterium is a fast paced, aggressive circuit race on a course typically less than a mile in length and consisting of 4 to 8 corners, that is very spectator friendly.  The criterium course will run near the start of the FASTER Gran Fondo. 

Additional Events

  • A Kids Race!
  • Expo with local and national vendors!
  • New Belgium Brewing Beer Garden! 
  • VIP Banquet Dinner:   October 26th evening at the Zona Hotel and Suites in Scottsdale, featuring a silent auction and benifiting the American Diabetes Association!

Beneficiary:  American Diabetes Association and the Tour de Cure

Event schedule and times

Saturday, October 26th, 2013

10am-5pm        Registration/Packet Pick-up at FASTER

6pm – 9PM       VIP Banquet Dinner:   October 26th evening at the Zona Hotel and Suites in Scottsdale, featuring a silent auction and benifiting the American Diabetes Association!

Sunday, October 27th, 2013

Gran Fondo Schedule:

7:20am             VIP Riders Start

7:30am             100 Mile Gran Fondo Start

7:40am             65 Mile Gran Fondo Start

7:50am             35 Mile Gran Fondo Start

Grand Prix Schedule:

 7:00 – 7:30       Juniors 10-14    (30 min) – Scored Separately

                        Juniors 15-16

                        Juniors 17-18

(Break for Gran Fondo Start)

7:35 – 8:00       CAT 5              (25 min)

8:05 – 8:35       CAT 4              (30 min)

8:40 – 9:20       CAT 3              (40 min)

9:25 – 10:05      Masters 35-44  (40 min) – Scored Separately

                        Masters 45-54

                        Masters 55+

10:10 – 10:50    Women   (40 min) – Cat1,2 & 3,4 Scored Separately

10:55 – 11:55    Pro 1/2   (45 min)

NOON - Kiddie Drag Races at the start of the Gran Fondo

3PM                 Expected Finish of last 100 mile rider. 

Awards:

FASTER Gran Fondo:

35 Mile KOM/QOM

65 Mile KOM/QOM

100 Mile combined times KOM/QOM

FASTER Gran Prix – All awards will follow each race.

Organizer Info

Map & Direction

Saturday, October 26, 2013
FASTER Performance Center 16414 N. 91st Street, Suite 103 ScottsdaleAZ  85260
Get Directions

Discuss This Activity

More Cycling